# SDR REXA98103

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMOKE ODOR IN COCKPIT AND CABIN (NO DETECT ON CWP) FLOWS BLOW EXTREMELY HOT ON LAST TEN MINUTES OF FLT.  GROUND RAN BOTH ENGINES.  LEFT BLEED CHECKS GOOD IN AUTO AND MANUAL MODE.  RT BLEED BLOWS HOT.  DEFER RT AIR CONDITIONING PACK PER MEL 21-50-01 CAT C PER D.  PLACARD INSTALLED.  NO SMOKE ODOR NOTED.  (M)
